# SDR USAASA03026

- Difficulty date: March 22, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY EXIT SIGN WILL NOT ILLUMINATE AT THE R-3 DOOR.  MAINTENANCE REPLACED THE R-3 DOOR EMERGENCY POEWR SUPPLY UNIT. OPERATIONALLY CHECKS OK.  (M)
